# SDR QXEA2011111401220

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK HAS CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS .022 REMOVED .015 ALLOWED IAW RD 8/4-53-884. CONFIRMED CRACK FREE REF RD 8/4-53-884.  BLENDED AREAS ARE WITHIN LIMITS IAW RD 8/4-53-4012.  APPLIED SURFACE PROTECTION IAW RD 8/4-53-884. COMPLIED WITH CARD RD 8/4-53-4012.
